# SDR ABXA080023

- Difficulty date: January 7, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 45,392 hours, 45,319 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 99578608
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT WINDOW SILL RIGHT ANGLE CRACKED.  REMOVED, REPAIRED, AND REINSTALLED ANGLE IAW DC9 SRM 51-30-2.
